# SDR CA970114005

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolts
- Part number: MS2000623
- Condition: Corroded
- Location: Bs1183 Frame
- Part time: 66,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SKIN PANEL REPLACEMENT IN AREA STRINGER END FITTING TIE BOLTS WERE REMOVED TO ACCESS FASTENERS THROUGH BS1183 FRAME FLANGE. TIE BOLT SHANKS CORRODED, FROM LIGHT TO SEVERE CORROSION. CORROSION NOT DETECTABLE WITH BOLTS INSTALLED. BOLTS REPLACED.
